Low Testosterone



Results 1 to 6 of 6
  1. #1
    jiuujitsuu is offline New Member
    Join Date
    May 2012
    Posts
    5

    Axiron to injections

    Hello. I am 42, prescribed HRT because of low test levels (160). I was prescribed Axiron 60MG ED by my family doc. After more blood tests and referral to an Endo, I was prescribed 100MG of Test Ethanate per week. Endo told me to start self injections the day after I finish up the Axiron. I would like to make sure that my levels don't go down and stays as even as possible. Because of the time Ethanate takes to build up in system, should I start the injections before the Axiron runs out? Thanks in advance.

  2. #2
    Dinky is offline Junior Member
    Join Date
    Jan 2012
    Posts
    65
    I would. I'd ditch the Axiron and start with the shots.

    How long you been taking the Axiron? Have you ever taken test shots before? Do you know if prone to high estrogen levels (ie: sensitive nipples)?

  3. #3
    jiuujitsuu is offline New Member
    Join Date
    May 2012
    Posts
    5
    Been on Axiron for 45 days and have 15 days left. Yes, I have done quite a few cycles before. Test only, test/deca , test/mast/tren , etc. Never had any issues with estrogen unless I took Dianabol or Anadrol .

  4. #4
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ MONITOR ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    14,612
    Axiron has a very short half-life. Injecting the next day will be fine and you will peak quickly. Take a look at the below links to help. Take some time to read all the stickies at the top of the forum. One details exactly what to expect when starting therapy. You can learn a lot from them. You will definitely like injections over the daily gel routine (been there.) Make sure you get complete BW done (in Finding Physician sticky) and maintain copies yourself.

    It will take you some time to get dialed in so be patient. Make one change at a time to your protocol so you know exactly how your body responds to it. Be sure you monitor your E2 levels with a sensitive assay (hopefully you have had that tested already by your doc) as it's very important. As your test goes up your E may also depending on your bodies response to the exogenous T. More BW should be done in around 6 weeks to check levels and make adjustments. Did you doc talk to you about estrogen and aromatase inhibitors (ananstrozole)? On that note, HCG to prevent testicular atrophy and improve well being (read sticky.)

    Anyway, welcome to the forum, hope you stick around. Start reading, and re-reading!

    Good luck!



    http://www.ncbi.nlm.nih.gov/pubmed/6434435

    http://www.roidcalc.com/

  5. #5
    jiuujitsuu is offline New Member
    Join Date
    May 2012
    Posts
    5
    Thank you very much for the advice. I really appreciate it.

  6. #6
    zaggahamma's Avatar
    zaggahamma is online now Mr. Moderation
    Join Date
    Mar 2006
    Location
    Orlando
    Posts
    14,304
    congrats on bringing the vial home

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •